# SDR SWAA2019081435876

- Difficulty date: July 15, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Flange
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM FORWARD LOWER FLANGE AROUND FASTENER HOLES CORRODED AT BS. 986.3, BETWEEN RBL 31 TO RBL 45. / R&R UPPER CHORD IAW EA.
